# SDR SWAA2013121123169

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 35,248 hours, 20,609 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW2509
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR RETURN ON TAKEOFF NR 1 ENG WOULD NOT GO ABOVE APPROXIMATELY 62%.  R & R NR 1 ENG HMU MT.
